# SDR 2004UALA00546

- Difficulty date: June 6, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 22,864 hours, 8,057 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Inoperative
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD UNDER AMBER ALERT DUE TO LOSS OF YELLOW HYDRAULICS. YELLOW HYDRAULIC SYSTEM PUMP CHECK VALVE FAILED. REPLACED CHECK VALVE.
